OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Soliton molecules, interaction and other wave solutions of the new (3+1)-dimensional integrable fourth-order equation for shallow water waves
Kang‐Jia Wang
Physica Scripta (2023) Vol. 99, Iss. 1, pp. 015223-015223
Closed Access | Times Cited: 11

Showing 11 citing articles:

The Dynamical Behavior Analysis and the Traveling Wave Solutions of the Stochastic Sasa–Satsuma Equation
Chunyan Liu, Zhao Li
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. 4
Closed Access | Times Cited: 23

NOVEL PERSPECTIVE TO THE FRACTIONAL SCHRÖDINGER EQUATION ARISING IN OPTICAL FIBERS
KANG-LE WANG
Fractals (2024) Vol. 32, Iss. 02
Closed Access | Times Cited: 19

A NOVEL COMPUTATIONAL APPROACH TO THE LOCAL FRACTIONAL (3+1)-DIMENSIONAL MODIFIED ZAKHAROV–KUZNETSOV EQUATION
Kang‐Jia Wang, Feng Shi
Fractals (2024) Vol. 32, Iss. 01
Closed Access | Times Cited: 16

Soliton molecules, Y-type soliton and complex multiple soliton solutions to the extended (3+1)-dimensional Jimbo-Miwa equation
Kang‐Jia Wang
Physica Scripta (2023) Vol. 99, Iss. 1, pp. 015254-015254
Closed Access | Times Cited: 24

Variational principle for generalized unstable and modify unstable nonlinear Schrödinger dynamical equations and their optical soliton solutions
Aly R. Seadawy, Bayan A. Alsaedi
Optical and Quantum Electronics (2024) Vol. 56, Iss. 5
Closed Access | Times Cited: 9

Solitary wave solutions of the conformable space–time fractional coupled diffusion equation
K. Manikandan, Nurzhan Serikbayev, D. Aravinthan, et al.
Partial Differential Equations in Applied Mathematics (2024) Vol. 9, pp. 100630-100630
Open Access | Times Cited: 6

Soliton molecules, novel hybrid interaction solutions and periodic wave solutions to the (3 + 1)-dimensional nonlinear evolution equation for shallow-water waves
Kang‐Jia Wang, Qing-Hua Hou, Huibin Wu, et al.
Results in Physics (2023) Vol. 56, pp. 107208-107208
Open Access | Times Cited: 12

Numerical solution, conservation laws, and analytical solution for the 2D time-fractional chiral nonlinear Schrödinger equation in physical media
Engy. A. Ahmed, Rasha B. AL‐Denari, Aly R. Seadawy
Optical and Quantum Electronics (2024) Vol. 56, Iss. 6
Closed Access

Double-Periodic Soliton Solutions of the (2+1)-Dimensional Ito Equation
Wen‐Hui Zhu, Jian-Guo Liu, Mohammad Asif Arefin, et al.
Advances in Mathematical Physics (2023) Vol. 2023, pp. 1-9
Open Access | Times Cited: 1

Page 1

Scroll to top